# SDR MZZA2009110400109

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 32,827 hours, 12,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501173
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BIN - RT CARGO TIE DOWN TRACK BETWEEN BAYS 5 AND 6 CRACK AT RADIUS.  REMOVED AND REPLACED FWD CARGO TRACK TIE DOWN RT SIDE FROM FWD BULKHEAD TO SPLICE BETWEEN BAY 5 & 6 PER SRM 53-00-53.  FABRICATED NEW TIE DOWN PER SRM 53-00-53, REPAIR 3.  REF TO FORM 44.0008CM FOR ALL WORK DONE.
